# SDR QXEA2025042200122

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 14,984 hours, 10,293 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Spda
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2100. ON DESCENT TO DESTINATION  29000FT SPDA FAIL DISPLAYED ON EICAS. ELECTED TO RETURN TO ORIGINAL AIRPORT AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. INTERROGATED CMC, FOUND FAULT CODE 24610017SP1. C/W FIM TASK 24-61-00-810-810-A STEP 5 A-C. FAULT REMOVED TRANSITORY CONDITION OF SPDA 1. A/C OK FOR SERVICE. RETURNED TO SERVICE. NO PARTS REPLACED.
